Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Functions of exponential type and separated sequences


Author: David C. Ullrich
Journal: Proc. Amer. Math. Soc. 105 (1989), 523-524
MSC: Primary 30D15
DOI: https://doi.org/10.1090/S0002-9939-1989-0977928-2
MathSciNet review: 977928
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D15

Retrieve articles in all journals with MSC: 30D15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0977928-2
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society